Gudas want to make sure are you talking about stomach..if so yes..many stomachproblems with this but they are normally temporary,It does day if stomah upset take with a snack..list vomiting,sour stomach and cramps gas ets which can all lead to Regurge... if it continues give the doctors office a call but this is listed as rare and it goes away..Chuck1957..have a good day.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2009 • 1 answer
Hydrochlorothiazide/Lisinopril - HOW LONG DOES IT TAKE TO STOP FEELING SO BAD FROM TAKING LISINOPRIL
Posted 21 Jul 2013 • 1 answer
I take hydro 25mg and lisinopril 40mg, but my bp is high now would it hurt 2 take another lisinopril
Posted 20 Oct 2014 • 1 answer
Lisinopril maker.Some years back my doctor started me on Lisinopril and like a lot of you, my migra?
Posted 2 Jul 2016 • 0 answers
Posted 17 Aug 2016 • 0 answers